# SDR SWIA201232081

- Difficulty date: October 22, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 27,642 hours, 22,781 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT WING LOWER PLANK HOLES 4TH AND 7TH FROM AFT EDGE OF STEEL STRAP COMMON TO MLG TRUNNION HAVE CRACKS.  (C-CHECK)  REPAIRED LEFT POWER WING PLANK FOURTH AND SEVENTH HOLES.
